# SDR AALA202509254327

- Difficulty date: September 21, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 62,688 hours, 39,344 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Component: Apu
- Component part number: 351W30004
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: THIS APU IS LEAKING OIL INTO THE DUCTS AND CAUSED AN SOMKE ODORFUMES EVENT.  MAINTENANCE REPLACED THE APU.
